Campus Units

Mathematics

Document Type

Article

Publication Version

Published Version

Publication Date

1982

Journal or Book Title

Rocky Mountain Journal of Mathematics

Volume

12

Issue

2

First Page

367

Last Page

374

DOI

10.1216/RMJ-1982-12-2-367

Comments

This article is published as Hentzel, I. R., and H. F. Smith. "Generalized alternative and Malcev algebras." Rocky Mountain Journal of Mathematics 12, no. 2 (1982): 367-374. doi: 10.1216/RMJ-1982-12-2-367. Posted with permission.

Copyright Owner

Rocky Mountain Mathematics Consortium

Language

en

File Format

application/pdf

Included in

Algebra Commons

Share

COinS